# SDR ASAA2021012733955

- Difficulty date: January 27, 2021
- Submitted: January 29, 2021
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 47,387 hours, 14,135 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Harness
- Condition: Mislocated
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE CONNECTOR DP0502 HARNESS GROMMET MISLOCATED FROM CLAMP AT 3 O'CLOCK.  GROUNDED-YES.  REALIGNED DPO502 HARNESS GROMMET WITH CLAMP, NO FURTHER DEFECTS NOTED, REF. B737-800 AMM 73-21-06-400-801-F00.
